MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93900
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult or Delayed Positioning (1157); Expulsion (2933)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Device labeling: instructions for use: ¿inject juvéderm® ultra plus xc applying even pressure on the plunger rod while slowly pulling the needle backward.The wrinkle should be lifted and eliminated by the end of the injection.It is important that the injection be stopped just before the needle is pulled out of the skin to prevent material from leaking out or ending up too superficially in the skin.¿if the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.How supplied: ¿juvéderm® ultra plus xc injectable gel is supplied in individual treatment syringes with 27-g needles for single-patient use and ready for injection (implantation).The volume in each syringe is as stated on the syringe label and on the carton.The contents of the syringe are sterile and non-pyrogenic.Do not resterilize.Do not use if package is opened or damaged.
 
Event or Problem Description
Healthcare professional reported one syringe of juvéderm® ultra plus xc had an issue with product not passing through syringe during injection.The physician changed the needle to another allergan needle from the same box.Product still would not pass, then popped the needle off and spilled over tray.No patient contact was made.No injuries were reported.Both packaged needles were used.
 
Additional Manufacturer Narrative
Device analysis: 2 empty syringes of 0.4 ml each received with cap in an opened ultra xc pack.One needle or 2 are stuck in the anti sting cap.No defect observed to both syringes.
 
Event or Problem Description
Healthcare professional reported one syringe of juvederm ultra plus xc had an issue with product not passing through syringe during injection.The physician changed the needle to another allergan needle from the same box.Product still would not pass, then popped the needle off and spilled over tray.No patient contact was made.No injuries were reported.Both packaged needles were used.

Brand Name
JUVEDERM ULTRA PLUS XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key7541146
Report Number3005113652-2018-00584
Device Sequence Number19190614
Product Code LMH
UDI-Device Identifier30888628000104
UDI-Public30888628000104
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2019
Device Catalogue Number93900
Device Lot NumberH30LA70510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;